Characteristics of lightlike hypersurfaces of trans-para Sasakian manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Characteristics of lightlike hypersurfaces of trans-para Sasakian manifolds
 
Creator Siddiqi, Mohd Danish
 
Description The present literature, deal with three different types of lightlike hypersurfaces of a trans-para-Sasakian manifolds with respect to the quarter-symmetric metric connection, which is called re-current, Lie re-current and Hopf-lightlike hypersurfaces. Also, we have discussed some axioms of screen semi-invariant lightlike hypersurfaces of trans-para Sasakian manifolds endowed with quarter-symmetric metric connection. Moreover, we obtain few results based on conformal hypersurface, screen totally geodesic lightlike hypersurfaces. Lastly, we explore the integrability conditions for the distributions engage with the screen semi-invariant lightlike hypersurface of a trans-para Sasakian manifold with a quarter-symmetric metric connection.
 
Publisher Bayram Şahin
 
Date 2020-09-21
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/67
 
Source International Journal of Maps in Mathematics - IJMM; Vol 3 No 2 (2020): International Journal of Maps in Mathematics; 109-128
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/67/40
 
Rights Copyright (c) 2020 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library